MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS
Catalog Number 383537
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
When did the incident occur? during use.Hub of the nexiva fractures during use, not yet known what medication and how it was used.(b)(6).Was patient or user harmed? if yes, please explain no, but treatment was disrupted.Was additional medical intervention/medication required? if yes, please explain no.If leakage occurred, please confirm the fluid that leaked.Perfan.Its active ingredient is enoximone, a phosphodiesterase iii inhibitor with positive inotropic and vasodilatory effects.Could you please confirm what medication was used and how it was used.Perfan.Its active ingredient is enoximone, a phosphodiesterase iii inhibitor with positive inotropic and vasodilatory effects.10mg/ml solution.
 
Additional Manufacturer Narrative
As no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.Based on the limited investigation results, a root cause for the reported incident could not be determined.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Additional Manufacturer Narrative
C code correction.
 
Additional Manufacturer Narrative
The complaint of a crack in the pink dual port luer adapter was confirmed.The cause may have been a combination of various circumstances; however, manufacturing was likely a contributing factor.One 20g nexiva iv catheter was provided for investigation.The sample exhibited evidence of use.A longitudinal crack was identified on one of the pink luer adapters.While overtightening at the connection may have been a contributing factor, the material typically will not crack.The appropriate manufacturing personnel were notified of this complaint.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.
 
Event or Problem Description
No new information.

Brand Name
NEXIVA
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23476631
Report Number1710034-2025-01726
Device Sequence Number18749707
Product Code FOZ
UDI-Device Identifier00382903835379
UDI-Public(01)00382903835379
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383537
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer01/28/2026
Not provided
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date01/28/2026
01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown